Well, I spent from last Tues to Sat in the Hospital. I kept hurting and my fatigue kept getting worse to the point I begged my dr to do something. She did alright.
Went in and started running tests and my Sed rate was high. So she said I was having a major Lupus flare. Was put on IV Fluids and an IV steroid called Solumedrol and a Fentanyl pain patch.
Anemia was hovering right at a 8.5 to a 9 and the criteria for a blood transfusion is 8. So she couldn't give me 1 unless it hit an 8 and it finally did.
My hemoglobin kept going up and down so they started looking to see where I might be internally bleeding. So, I was prepped for an Endoscopy and Colonosopy. Results that Gastro could tell me at that time was Erosive Gastritis. Now, I know whay I have been drinking Pepto a lot lately. Anyway he took some biopsies and should have those results in a few more days. ! thing he tested me for was H Pilori. That wouldn't surprise me any.
So, I been home for a couple of days now. I'm still tired and I hurt a little but nothing like I did before I went in. Hopefully I should start feeling better day by day.
Anyway, Now, the meds i'm on are the Fentanyl pain patch, 25 mcg 72 hour, Zantac, 2 times a day, 7.5 mg Lortabs for breakthrough pain if I have any. 800 mgs of Ibuprophin for antinflamatory, I was taken off the Gabapentin because it didn't seem to help at all. And still on my generic Ambien for my sleep problems.
I sure hope the transfusion works because I really dont want to go through that again if I can help it.
I have frequently wished I could go to the hospital when my lupus has gotten so bad, but didn't think anyone would take me seriously if I asked. Sounds like you needed it! I hope you are feeling better. One word of caution: Ibuprofen is very hard on the stomach, and a common side effect is gastritis/ulcers/GI bleeding. I wouldn't take any right now and for about 6 weeks, when the gastritis should be better, and then sparingly and always with food. 800mg is a big dose.
Thanks Ladybug, your about the 4th person to tell me that about the Ibuprophen. I guess i'll stop the Ibu for a while to see if that does help my tummy. But I need something to replace it to help with inflamation.
Right at the moment I don't want to see another dr for awhile, lol.